CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 342, 页码: 267-285
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  White noise dispersion  Stochastic symplectic and multi-symplectic structures  Stochastic symplectic and multi-symplectic schemes